# SDR SCNA20161231395

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WET AREA, FLOOR PANEL P/N 141A5810-158 TOP SURFACE DELAM AND POTTING MATERIAL MISSING AT FWD EDGE SECTION. REPAIRED LT FWD WET AREA FLOOR PANEL TOP SURFACE DELAM + POTTING MATERIAL AT FWD EDGE.
